Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry"

J Jost Shing-Tung Yau

Differential Geometry mathscidoc:1912.43709

Acta Mathematica-Djursholm, 173, (2), 307, 1993
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-24 20:51:33 uploaded by yaust ] [ 506 downloads ] [ 0 comments ]
@inproceedings{j1993correction,
  title={Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry"},
  author={J Jost, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205133286143273},
  booktitle={Acta Mathematica-Djursholm},
  volume={173},
  number={2},
  pages={307},
  year={1993},
}
J Jost, and Shing-Tung Yau. Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry". 1993. Vol. 173. In Acta Mathematica-Djursholm. pp.307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205133286143273.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved